# SDR HALA2022071400130

- Difficulty date: July 14, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 7,428 hours, 1,860 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7324 · Fuel Divider
- Part: Wire Harness
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FADEC SYS FAULT ALERT IN CRUISE.  REMOVED AND REPLACED WO3 EEC WIRING HARNESS PER AMM 73-21-63. OPS CHECK GOOD. OK FOR SERVICE
